MAUDE Adverse Event Report: ENTELLUS MEDICAL, INC. LATERA 24MM, FINAL KIT; POLYMER, EAR, NOSE AND THROAT, SYNTHETIC, ABSORBABLE

ENTELLUS MEDICAL, INC. LATERA 24MM, FINAL KIT; POLYMER, EAR, NOSE AND THROAT, SYNTHETIC, ABSORBABLE
Catalog Number LATSYS24
Medical Device Problem Codes Patient Device Interaction Problem (4001); Migration (4003)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 07/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A full udi is not available due to unknown lot/sn.
 
Event or Problem Description
It was reported that a patient's nasal implant has not absorbed and is noticeable on the side of their nose.It was also reported that it is painful to wear glasses for long periods of time.Attempts are being made to gather additional details.
 
Additional Manufacturer Narrative
Follow up report submitted to document additional information from the patient and lot number, gtin.
 
Event or Problem Description
Additional information from patient indicated bilateral latera implants have not been absorbed after 2 years and the implant is noted by the patient as being over the bridge of the nose causing the patient discomfort while wearing spectacles.The patient visited the treating surgeon at 6 months post surgery at which time the surgeon confirmed the implant has failed and recommended additional intervention as next steps in treatment.However, the patient chose not to proceed with intervention at that time.Currently no intervention has been performed as per the patient and the implant remains in the body.

Brand Name
LATERA 24MM, FINAL KIT
Common Device Name
POLYMER, EAR, NOSE AND THROAT, SYNTHETIC, ABSORBABLE
Manufacturer (Section D)
ENTELLUS MEDICAL, INC.
3600 holly lane north
suite 40
plymouth MN 55447
Manufacturer (Section G)
ENTELLUS MEDICAL, INC.
3600 holly lane north
suite 40
plymouth MN 55447
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key22719502
Report Number3006345872-2025-00010
Device Sequence Number18622732
Product Code NHB
UDI-Device Identifier00857037006075
UDI-Public(01)00857037006075(17)240104(10)A24557
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K161191
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2024
Device Catalogue NumberLATSYS24
Device Lot NumberA24557
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date08/05/2025
Supplement Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown